# SDR WVER0512201400006

- Difficulty date: December 5, 2014
- Submitted: December 5, 2014
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N919FR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 26,620 hours, 21,958 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Location: Bs 280
- Part time: 26,620 hours, 21,958 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD WEB CORRODED AT BS 280.
